Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus
Matematičeskie zametki, Tome 63 (1998) no. 2, pp. 306-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1998_63_2_a18,
author = {A. A. Prikhod'ko},
title = {Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus},
journal = {Matemati\v{c}eskie zametki},
pages = {306--308},
year = {1998},
volume = {63},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1998_63_2_a18/}
}
A. A. Prikhod'ko. Joinings of the action of the group $\operatorname{GL}(n,\mathbb Z)$ on the $n$-dimensional torus. Matematičeskie zametki, Tome 63 (1998) no. 2, pp. 306-308. http://geodesic.mathdoc.fr/item/MZM_1998_63_2_a18/